# SDR DALA2020032702052

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 67,823 hours, 25,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6702 ON CLIMB OUT PASSING 30000 WITH HIGH DECK ANGLE WE HAS PERCEIVABLE FUMES IN COCKPIT AND REPORTED IN CABIN SUSPECT RESIDUAL DE ICE FLUID BASED ON PRESENCE DURING PREFLT WALKAROUND. CORRECTIVE ACTION: PERFORMED INSPECTION IN COCKPIT AND CABIN NO FUMES FOUND. RAN PACKS WITH ENGINES AND APU PER AMM 21-00, NO EVIDENCE OF FUMES OK FOR SVC
